# SDR TRAX200600367

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 7,726 hours, 5,004 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND VERTICAL STABILIZER SUPPORT ANGLE AT 67.5 PERCENT REAR DATUM AND LT EXTERNAL REAR FUSELAGE.
